# SDR DXTA200500885

- Difficulty date: August 5, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N941QS
- Make and model: Cessna 750
- Aircraft serial: 7500141
- Aircraft time: 4,496 hours, 2,808 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Condition: Inoperative
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED FOR AMBER MESSAGE WITH CAUTION LIGHT, MACH TRIM INOP, YAW INOP, ALSO HAD CYAN FGC A INOP.  PERFORMED OPS CHECKS ON BOTH FGC'S IAW PRIMUS 2000 INTEGRATED AVIONICS SYSTEMS TEST AND FAULT MANUAL, OPS CHECKS SERVICEABLE.
